gavinsmommy84 (gavinsmommy84) wrote in vaginapagina,
gavinsmommy84
gavinsmommy84
vaginapagina

Worried now

I made this post (http://vaginapagina.livejournal.com/19988689.html)--not sure if I did that right--and still need a little more help because something else strange is going on.

I'm not spotting from my vagina after bowel movements. Been on this brand HBC since January and haven't experienced spotting with it previously. And I'm definitely positive the blood (which is bright red in color) is coming from my vagina. My withdrawal bleed isn't supposed to start until next week. So, I don't know where this blood is coming from.

Maybe the two instances are not connected, but I've never had this happen before in the past, so it seems weird that vaginal bleeding during a bowel movement would happen after that almost unexplained pain in my stomach. And I'm still on cipro for the UTI.

I've also been really moody and emotional for the past few days. My son's at his dad's house, which normally isn't a problem for me, but Monday night after he left, I just cried and cried missing him.

Please, any ideas of what's going on. I'm about to cry now because I'm so scared and confused and really freaked out.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment